Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 41, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 11, 2014, 7:53 AM CDT for 5 counties in Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2014, 7:53 AM CDT (12:53 UTC)
- Expired
- May 11, 2014, 8:30 AM CDT
- In force
- 37 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cass County, NE, Lancaster County, NE, Otoe County, NE, Saunders County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 50 km from the middle of the area, began a volume at 12:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:58 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 0.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1518 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 477 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 17.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:38 AM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 11, 6:38 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 638 AM CDT SUN MAY 11 2014 .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 336 AM CDT SUN MAY 11 2014 ...MODERATE RISK OF SEVERE WEATHER TODAY... THE SEVERE WEATHER THREAT HAS ALREADY BEGUN WITH A SEVERE THUNDERSTORM WATCH ISSUED FOR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA UNTIL 10 AM. THIS IS IN RESPONSE TO THE LOW LEVEL JET INITIATING STORMS NORTH OF A WARM FRONT IN NORTHERN KANSAS. THESE STRONGER STORMS...WITH POTENTIAL FOR LARGE HAIL AND WIND WILL CONTINUE TO DRIFT NORTHWARD INTO OUR AREA VERY EARLY THIS MORNING...BUT MAY NOT MAKE IT ANY FURTHER NORTH THAN THE PLATTE RIVER ON THE NEBRASKA SIDE AND I80 ON THE IOWA SIDE...AND MAY BEGIN TO WANE BY MID MORNING AS THE LOW LEVEL JET WEAKENS THROUGH IT TYPICAL DIURNAL CYCLE. FOCUS THEN SHIFTS TO A MORE SIGNIFICANT SEVERE EPISODE SETTING FOR THIS AFTERNOON/EVENING AS WARM FRONT LIFTS NORTHWARD INTO THE AREA...MAKING PROGRESS TO A KJYR TO KRDK LINE BY NOON. THIS FRONT SHOULD CONTINUE TO BE A FOCUS FOR STORM DEVELOPMENT...AND WITH DAYTIME HEATING...ATMOSPHERE COULD BECOME QUITE UNSTABLE WITH NEW SEVERE STORM DEVELOPMENT ALONG THE WARM FRONT. SHEAR PROFILES WILL BE SUFFICIENT FOR ALL MODES OF SEVERE WEATHER...WITH BULK SHEAR 50 TO 60 KNOTS AND 0-1KM SHEAR ALONG THE FRONT 25-30 KNOTS AND 0-1KM HELICITY 200-300. ESPECIALLY CONCERNING WOULD BE ANY STORMS THAT DEVELOP ON OR NEAR THE WARM FRONT BECOMING TORNADIC WITH VERY FAVORABLE HODOGRAPH PROFILES AND LOW LCLS. UNCERTAIN HOW FAR NORTH THE WARM FRONT WILL MAKE IT...THE SOUTHWESTERN END OF THE FRONT COULD BECOME A PIVOT POINT SOMEWHERE WEST OF LINCOLN... WITH FRONT EAST OF HERE CONTINUING TO LIFT NORTH TO SIOUX CITY THROUGH LATE AFTERNOON. LIKELY TO ALSO GET CONVECTION TO DEVELOP ALONG/SOUTH OF THE TRIPLE POINT LATE AFTERNOON THROUGH EARLY EVENING...WITH A SQUALL LINE THEN MOVING SOUTHEAST THROUGH THE REMAINDER OF THE EVENING. AREAS SOUTH OF THE WARM FRONT COULD ACTUALLY BE DRY THROUGH THE AFTERNOON. STORMS WILL HAVE AMPLE MOISTURE TO WORK WITH WITH PW VALUES INCREASING TO 1.5 TO 1.75 INCHES THROUGH TIME. TRAINING OVER THE SAME AREAS FROM ACTIVITY THIS MORNING...THEN AGAIN THIS AFTERNOON AND EVENING WILL HAVE TO BE WATCHED. THE ENTIRE REGION HAS BEEN PLACED IN A SLIGHT RISK FOR EXCESSIVE RAINFALL. GIVEN HOW DRY WE HAVE BEEN LATELY...THREE HOUR FLASH FLOOD GUIDANCE VALUES REMAIN HIGH AT 2 AND IN SOME AREAS... ALMOST 3 INCHES. THUS...NO FLASH FLOOD WATCH WAS ISSUED...AND WILL HANDLE INDIVIDUAL AREAS WITH FLASH FLOOD WARNINGS IF IT COMES TO THAT. THE ACTUAL COLD FRONT WILL ALSO BEGIN TO MOVE INTO THE REGION LATE THIS EVENING...BUT MAY NOT CLEAR THE AREA UNTIL MONDAY. THUS...CONVECTIVE CHANCES REMAIN OVERNIGHT AND EVEN ON MONDAY...WITH THUNDER AHEAD OF IT AND SHOWERS BEHIND IT. RAIN MOVES OUT OF THE AREA BY MONDAY EVENING. DRY WEATHER EXPECTED ON TUESDAY. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 336 AM CDT SUN MAY 11 2014 DIDN'T HAVE A LOT OF TIME TO LOOK AT THE DETAILS IN THE EXTENDED FORECAST. WE DO REMAIN UNDER THE INFLUENCE OF THE COOL UPPER TROUGH. THIS WILL RESULT IN BELOW NORMAL TEMPS THROUGH THE WEEK...AND SMALL CHANCES FOR MAINLY DAYTIME SHOWERS AS LAPSE RATES STEEPEN. && .AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 620 AM CDT SUN MAY 11 2014 SHOWERS AND THUNDERSTORMS WERE ONGOING THIS MORNING AT ALL THREE SITES WITH SOME MVFR CIGS AND VSBYS THROUGH 15Z WITH A WARM FRONT LIFTING NORTH. AN INVERTED TROF WILL SET UP IN NORTHEAST NEBRASKA AND THIS SHOULD KEEP KOFK ON THE COOL SIDE OF THE FRONT AND IN THE MVFR CIGS. A COMBINATION OF FACTORS WILL LEAD TO A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. MVFR CONDITIONS ARE FORECAST WITH THE STORMS. SOME OF THESE STORMS MAY BE SEVERE ESPECIALLY LATER THIS AFTERNOON AND TONIGHT. WINDS WILL BE QUITE VARIABLE DUE TO THE FRONTAL BOUNDARIES AND OUTFLOW FROM THUNDERSTORMS. BRISK NORTHWEST WINDS WILL EVENTUALLAY OVERSPREAD THE SITES AFTER 00Z. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DEWALD LONG TERM...DEWALD AVIATION...ZAPOTOCNY
Hazardous weather outlook, May 11, 4:29 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 429 AM CDT SUN MAY 11 2014 IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053- 065>068-078-088>093-112330- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-THURSTON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 429 AM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE STORMS WILL EXIST ACROSS MUCH OF THE REGION TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE IN SOUTHEAST NEBRASKA AND A SMALL PORTION OF SOUTHWEST IOWA THIS MORNING. LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS COULD OCCUR WITH THE STRONGER STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 AM FOR THIS AREA. THESE STORMS ARE DEVELOPING NORTH OF A WARM FRONT IN RESPONSE TO A STRENGTHENING LOW LEVEL JET AS A LARGE UPPER LEVEL LOW ORGANIZES ACROSS THE SOUTHWESTERN UNITED STATES. THE NORTHWARD LIFTING WARM FRONT SHOULD BECOME THE FOCUS FOR ADDITIONAL SEVERE STORMS BY NOON AND BEYOND. THE FRONT AT THAT TIME COULD LIFT TO A CRETE NEBRASKA TO RED OAK IOWA LINE. STORMS SHOULD FORM ALONG THE WARM FRONT DURING THE AFTERNOON. SHEAR PROFILES ARE SUFFICIENT FOR ALL MODES OF SEVERE WEATHER INCLUDING VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE BEST AREA FOR THE SEVERE STORM DEVELOPMENT APPEARS TO BE ABOUT 10 TO 25 MILES EITHER SIDE OF THE WARM FRONT AS IT LIFTS THROUGH AND ALONG THE I80 CORRIDOR BY EARLY AFTERNOON...THEN LIFTING NORTH TOWARD THE PLATTE RIVER VALLEY AND INTO NORTHWEST IOWA LATE IN THE AFTERNOON. A LINE OF SEVERE THUNDERSTORMS SHOULD ALSO DEVELOP SOUTHWESTWARD LATE THIS AFTERNOON FROM A TRIPLE POINT WHICH COULD BE BETWEEN COLUMBUS AND LINCOLN...THEN MOVE EASTWARD ACROSS THE REGION THROUGH THE EVENING. IN ADDITION TO THE SEVERE WEATHER THREAT...DEEPER MOISTURE RETURNING TO THE REGION...COMBINED WITH STORMS REPEATEDLY TRACKING ACROSS THE SAME LOCATIONS COULD BRING AREAS OF HEAVY RAIN. WHILE 3 HOURLY FLASH FLOOD GUIDANCE VALUES REMAIN FAIRLY HIGH...MULTIPLE STORMS MOVING ACROSS THE SAME AREAS COULD TRIGGER ISOLATED FLASH FLOODING BY LATE AFTERNOON AND EVENING AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY AHEAD OF A COLD FRONT THAT WILL ALSO BE SWEEPING INTO THE REGION. LOCALLY HEAVY RAIN AND A FEW STRONG HAIL OR WIND PRODUCING THUNDERSTORMS REMAIN POSSIBLE INTO MONDAY AFTERNOON...ESPECIALLY ALONG AND EAST OF THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... VOLUNTEER SPOTTERS ACROSS SOUTHEAST NEBRASKA AND WESTERN IOWA SHOULD BE READY FOR DEPLOYMENT TODAY...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS. ADDITIONALLY...A SEVERE WEATHER CONFERENCE CALL ONLY FOR EMERGENCY MANAGERS AND LOCAL MEDIA WILL BE CONDUCTED AT 11 AM. DETAILS ABOUT THE CALL WILL BE SENT THROUGH OUR NORMAL COMMUNICATION METHODS. NEZ011-012-016>018-030-031-112330- KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- 429 AM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT...BUT SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT. DEWALD
In the hours before
Special weather statement, May 11, 3:45 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
345 AM CDT SUN MAY 11 2014
NEZ065-066-078-088-089-110945-
GAGE NE-JEFFERSON NE-LANCASTER NE-SEWARD NE-SALINE NE-
345 AM CDT SUN MAY 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GAGE...SALINE...
SEWARD...NORTHEASTERN JEFFERSON AND SOUTHWESTERN LANCASTER COUNTIES
UNTIL 445 AM CDT...
AT 344 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR UTICA TO NEAR MILFORD
TO NEAR PICKRELL...AND MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS.
LOCATIONS IMPACTED INCLUDE...
WESTERN LINCOLN...SEWARD...CRETE...MILFORD...WILBER...FRIEND...
UTICA...DORCHESTER...DE WITT...CORTLAND...BEAVER CROSSING...
WESTERN...CLATONIA...HALLAM...PLEASANT DALE...PICKRELL...DENTON...
GOEHNER...SPRAGUE AND CORDOVA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
SUNDAY MORNING FOR SOUTHEASTERN NEBRASKA.
LAT...LON 4034 9735 4043 9737 4095 9737 4086 9678
4032 9664
TIME...MOT...LOC 0844Z 227DEG 46KT 4093 9736 4073 9705 4038 9668
ZAPOTOCNYSpecial weather statement, May 11, 4:24 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
424 AM CDT SUN MAY 11 2014
NEZ051-065>068-089-111015-
GAGE NE-CASS NE-SAUNDERS NE-LANCASTER NE-SEWARD NE-OTOE NE-
424 AM CDT SUN MAY 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GAGE...SOUTH
CENTRAL SAUNDERS...EASTERN SEWARD...WESTERN OTOE...LANCASTER AND
SOUTHWESTERN CASS COUNTIES UNTIL 515 AM CDT...
AT 424 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLEASANT DALE TO 6
MILES SOUTH OF FIRTH...AND MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...WAVERLY...SYRACUSE...HICKMAN...BENNET...ELMWOOD...FIRTH...
GREENWOOD...PALMYRA...CORTLAND...UNADILLA...PANAMA...DOUGLAS...
EAGLE...MALCOLM...ROCA...DENTON...DUNBAR...OTOE AND DAVEY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
SUNDAY MORNING FOR SOUTHEASTERN NEBRASKA.
LAT...LON 4107 9650 4066 9602 4053 9623 4053 9646
4050 9671 4073 9694 4091 9688
TIME...MOT...LOC 0924Z 232DEG 50KT 4082 9696 4044 9657
ZAPOTOCNYSpecial weather statement, May 11, 4:46 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
446 AM CDT SUN MAY 11 2014
NEZ065-066-068-078-088>093-111030-
GAGE NE-JEFFERSON NE-JOHNSON NE-LANCASTER NE-SEWARD NE-PAWNEE NE-
OTOE NE-RICHARDSON NE-NEMAHA NE-SALINE NE-
446 AM CDT SUN MAY 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...GAGE...SALINE...
NEMAHA...SOUTHERN SEWARD...SOUTHWESTERN OTOE...NORTHEASTERN
JEFFERSON...SOUTHERN LANCASTER...PAWNEE AND RICHARDSON COUNTIES UNTIL
530 AM CDT...
AT 445 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OHIOWA TO NEAR PICKRELL TO
NEAR MORRILL...AND MOVING NORTH AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN LINCOLN...BEATRICE...FALLS CITY...CRETE...AUBURN...
MILFORD...WILBER...TECUMSEH...HICKMAN...FRIEND...PAWNEE CITY...
HUMBOLDT...BENNET...FIRTH...DORCHESTER...PALMYRA...DE WITT...
CORTLAND...STERLING AND PLYMOUTH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
SUNDAY MORNING FOR SOUTHEASTERN NEBRASKA.
LAT...LON 4022 9673 4034 9736 4078 9737 4077 9645
4022 9547 4017 9546 4000 9556 4000 9599
TIME...MOT...LOC 0945Z 198DEG 29KT 4041 9744 4042 9664 3997 9577
ZAPOTOCNYSpecial weather statement, May 11, 7:16 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
716 AM CDT SUN MAY 11 2014
NEZ050-051-065-066-111300-
BUTLER NE-SAUNDERS NE-LANCASTER NE-SEWARD NE-
716 AM CDT SUN MAY 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR SAUNDERS...SEWARD...NORTHERN
LANCASTER AND BUTLER COUNTIES UNTIL 800 AM CDT...
AT 716 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RISING CITY TO NEAR
SEWARD...AND MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SEWARD...WAHOO...DAVID CITY...UTICA...VALPARAISO...MEAD...BEAVER
CROSSING...RISING CITY...BRAINARD...WESTON...PRAGUE...STAPLEHURST...
GARLAND...DWIGHT...BEE...ULYSSES...CERESCO...MALCOLM...RAYMOND AND
DAVEY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
SUNDAY MORNING FOR SOUTHEASTERN NEBRASKA.
LAT...LON 4128 9737 4144 9693 4137 9655 4105 9639
4085 9689 4070 9730 4093 9737
TIME...MOT...LOC 1216Z 225DEG 54KT 4122 9734 4086 9704
ZAPOTOCNYThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:34 AM CDT | Special Weather Statement | OAX | Richardson | 41 min |
| May 11, 12:39 AM CDT | Severe Thunderstorm Warning | OAX | Richardson | 36 min |
| May 11, 3:45 AM CDT | Special Weather Statement | OAX | Saline, Seward | 60 min |
| May 11, 3:55 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 50 min |
| May 11, 4:24 AM CDT | Special Weather Statement | OAX | Lancaster, Otoe | 51 min |
| May 11, 4:46 AM CDT | Special Weather Statement | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson, Saline | 44 min |
| May 11, 7:16 AM CDT | Special Weather Statement | OAX | Butler, Saunders, Seward | 44 min |
| May 11, 7:25 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 50 min |
| May 11, 8:25 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 50 min |
| May 11, 3:05 PM CDT | Flash Flood Watch | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 17 more | 10 hr |
| May 11, 4:28 PM CDT | Special Weather Statement | OAX | Seward | 47 min |
| May 11, 4:49 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 41 min |
| May 11, 4:53 PM CDT | Tornado Warning | OAX | Saline, Seward | 52 min |
| May 11, 5:28 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 47 min |
| May 11, 5:40 PM CDT | Tornado Warning | OAX | Lancaster, Seward | 50 min |
| May 11, 6:04 PM CDT | Severe Thunderstorm Warning | OAX | Seward | 26 min |
| May 11, 6:05 PM CDT | Tornado Warning | OAX | Seward | 25 min |
| May 11, 6:08 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 52 min |
| May 11, 6:15 PM CDT | Areal Flood Advisory | OAX | Seward | 2 hr |
| May 11, 6:19 PM CDT | Tornado Warning | OAX | Lancaster, Saunders | 41 min |
| May 11, 6:26 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 34 min |
| May 11, 6:48 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 42 min |
| May 11, 6:49 PM CDT | Flash Flood Warning | OAX | Butler, Lancaster, Saunders, Seward | 3 hr |
| May 11, 6:54 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Lancaster, Sarpy, Saunders | 51 min |
| May 11, 6:58 PM CDT | Tornado Warning | OAX | Jefferson, Saline | 32 min |
| May 11, 8:29 AM CDT | Special Weather Statement | OAX | Montgomery, Page | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.